MathSciNet Relay Station
MathSciNet bibliographic data
MR1390657 (97k:32011) 32B20 (32K15 58C25)
Bierstone, Edward; Milman, Pierre D.; Pawłucki, Wiesław Composite differentiable functions. Duke Math. J. 83 (1996), no. 3, 607–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement